# SDR ASAA0380090

- Difficulty date: January 17, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spacer
- Part number: SR095200089
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, AFT CARGO BAY DOOR LOWER BEAM SPACER IS CORRODED.  REPLACED EXISTING DOUBLER PER SRM 51-30-5 AND 53-05.  (M)
